# SDR SIMA20120824003

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 21,667 hours, 15,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 6007047
- Part serial: AUG031106
- Condition: Inoperative
- Location: Wheel Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3706, THE CREW REPORTED THAT ON THE CLIMB THEY HAD AN "ANTI SKID INBD CAUTION" MESSAGE.  AFTER THE INDICATION CONTINUING ON THE CLIMB, THEY HAD AN" IB GRND SPL FAULT STATUS" MESSAGE.  RIGHT AFTER THAT "AP TRIM IS RWD CAUTION" MESSAGE.  THE CREW PERFORMED ALL THE NECESSARY CHECKLIST.  THE CREW DECIDED TO DECLARE AN EMERGENCY, DUE TO THE SHORT DISTANCE FROM EL PASO, THE CREW RETURNED TO THE POINT OF DEPARTURE.  THE AIRCRAFT WAS BELOW MAX LANDING WEIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT B WHEEL SPEED TRANSDUCER IAW AMM 32-44-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
